# SDR CA030903008

- Difficulty date: July 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 844 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564075
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAKING FROM RT WING FROM FRONT SPAR IN FRONT OF FUEL CELL NR 6 FUEL CELLS NR 6,7,8 REMOVED FROM A/C TO INSPECT FOR LEAKS.  NR 6, NR 7 FUEL CELL PRESSURE TESTED AND FOUND SERVICEABLE. NR 8 FUEL CELL PRESURE TESTED AND A HOLE WAS FOUND AT THE BOTTOM OF THE CELL.  NR 8 FUEL CELL PN 21564075 SN 72846 REMOVED AND CELL REPLACED. A/C REFUELED AND NO LEAKS DETECTED OVERNIGHT. A/C RETURNED TO SERVICE.
